Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having red patch of loose skin on outer labia, feeling uncomfortable. Is it allergic reaction to birth control?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
I have a patch of loose skin on the left side of my outer labia. its red and very uncomfortable. there are no sores. its just that the skin right on the red spot is try loose and impressionable whereas the rest of my vagina has regular tight skin. I have had recurrent yeast infections and have taken many prescribed medicines. I went to the gyno a few days ago, and he told me there was no yeast, and he didn't see anything wrong with the skin around my vagina. Its not a pain but more of an irritation its extremely uncomfortable and very distracting. I just want to feel normal again and not be constantly worrying. I have had this irritation for about 3 months now and have been to 2 different doctors about it. Any help would be very much appreciated. (is it possible for this to be an allergic reaction to my birth control?)
Posted Wed, 1 Aug 2012 in Women's Health
Answered by Dr. Minoo Bhagia 1 hour later

Thanks for writing to us

Vaginal irritation and red spots can be due to bacterial vaginosis or trichomonas vaginitis.

You can put vaginal pessaries inside vagina containing tinidazole and clindamycin under doctor's guidance and prescription.

Use vaginal wash containing lactobacilli or you can use youghurt to maintain the pH of vagina.

Apply neomycin ointment locally.

Take anti allergic tablets like levocetrizine under doctor's prescription.

For loose skin you can do perineal exercises.

Best wishes

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor